# SDR UIEA2021042701009

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,831 hours, 17,132 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM RIGHT ENG( ISOLATED FUEL LEAKAGE FROM AIR/FOIL HEAT EXCHANGER VALVE AND 2.5 BLEED VALVE ACTUATOR AT A RATE OF 8 TO 10 DROPS PER MIN. AFTER SHUTDOWN, LEAKAGE PERMITTED PER AMM 71-71-00-216-001-N00 )
